Nonlinear parabolic equations with nonlinear functionals

Yanping Lin, Hong Ming Yin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

17 Citations (Scopus)


In this paper we study a class of nonlinear parabolic equations in which certain functionals of the solution are involved. A priori estimates for the solutions are derived by the use of integral estimates and the existence and uniqueness of the solutions are demonstrated via a retarding argument.
Original languageEnglish
Pages (from-to)28-41
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 15 Jul 1992
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Nonlinear parabolic equations with nonlinear functionals'. Together they form a unique fingerprint.

Cite this